CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Iterative two-grid methods for semilinear elliptic equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2020, 卷号: 80, 期号: 3, 页码: 522-530
Authors:  Zhang, Weifeng;  Fan, Ronghong;  Zhong, Liuqiang
Favorite  |  View/Download:10/0  |  Submit date:2020/06/30
Iterative methods  Two-grid method  Convergence  Semilinear elliptic equations  
Asymptotic behavior at the isolated singularities of solutions of some equations on singular manifolds with conical metrics 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2020, 页码: 35
Authors:  Guo, Zongming;  Li, Jiayu;  Wan, Fangshu
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Semilinear elliptic equation  asymptotic behavior  conical metric  isolated singularity  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:19/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
Existence of solution to parabolic equations with mixed boundary condition on non-cylindrical domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 6, 页码: 2648-2670
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Parabolic equation  Non-cylindrical domain  Mixed boundary condition  Existence  
Nodal solutions for a supercritical semilinear problem with variable exponent 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 2, 页码: 19
Authors:  Cao, Daomin;  Li, Shuanglong;  Liu, Zhongyuan
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 15, 期号: 4, 页码: 283-336
Authors:  Li, Ze;  Ma, Xiao;  Zhao, Lifeng
Favorite  |  View/Download:20/0  |  Submit date:2019/03/05
wave map equation  hyperbolic spaces  asymptotic stability  harmonic maps  curved spacetime  
Nodal solutions for a supercritical semilinear problem with variable exponent 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 2
Authors:  Cao, Daomin;  Li, Shuanglong;  Liu, Zhongyuan
Favorite  |  View/Download:17/0  |  Submit date:2019/12/31
Multiple solutions for a class of semilinear elliptic problems via Nehari-type linking theorem 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 2, 页码: 14
Authors:  Li, Chong;  Liu, Yanyan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Bound states for semilinear Schrodinger equations with sign-changing potential 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2007, 卷号: 29, 期号: 3, 页码: 397-419
Authors:  Ding, Yanheng;  Szulkin, Andrzej
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Solutions to critical elliptic equations with multi-singular inverse square potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 224, 期号: 2, 页码: 332-372
Authors:  Cao, DM;  Han, PG
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
semilinear elliptic equation  energy functional  Palais-Smale condition  critical Sobolev exponent